# SDR SWIA20240419329

- Difficulty date: March 29, 2024
- Submitted: April 19, 2024
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15161
- Aircraft time: 36,746 hours, 26,476 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Gouged
- Location: Bs 421 S24-27r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE 4 & 5) GOUGE MEASUREMENTS 9.5 INCHES LONG AND 0.5 INCH WIDE. DEPTH IS FROM 0.005 INCH TO 0.059 INCH DEEP. LOCATED 0.5 INCH AFT OF FS 421 BETWEEN STGR24R AND STGR 27.DAMAGE 5) GOUGE 13.5 INCHES LONG AND 0.5 INCH WIDE DEPTH NOT MEASURED, DUE TO ALL BEING DEEPER THAN 0.030 THE WHOLE LENGTH. LOCATED 0.5 INCH FORWARD OF FS 437 BETWEEN STGR24R AND STGR27. CREASES FOUND JUST INBOARD OF STGR 25R AND OUTBOARD OF STGR 26R. CRACK FOUND JUST INBOARD OF STGR OF STGR 26R. (FILED CLOSED)PERMANENTLY REPAIRED FUSELAGE SKIN BETWEEN FS409 AND FS437 AND STGR24R AND STGR27 IN REFERENCE TO REO 690-53-21-1746 REV -- DATED 2024-04-015. M-337 AND RII CARD 51-900-1002-SKY ATTACHED. DTA DUE WITHIN 12 MONTHS OF ISSUE.
